I had an non-surgical rhynoplasty with Juvederm. The Juvederm moved to the side of my nose. It moved to the left side of my bridge and down the left side. I have gone back for two visits to remove the unwated juvederm but it has not worked. It has not gone away at all. What can I do?
I Had Juvederm In My Nose. It Moved to the Side of my Nose and I Want It Taken Away But Its Not Working? (photo)
Doctor Answers 6
I Had Juvederm In My Nose. It Moved to the Side of my Nose and I Want It Taken Away But Its Not Working?
Go back to the MD that injected the Juvederm and ask for some hyaluronidase to be injected. This will dissolve some of the Juvederm. You could also do gentle massage and just let the material go away on its own.
The issue of using fillers like Juvederm, Perlane or other fillers for non-surgical Rhinoplasty is that fillers add volume making things larger overal, not smaller.
Have a question? Ask a doctor
Juvederm in the nose
This problem is easily corrected by injecting an enzyme called hyaluronidase which dissolves the Juvederm. It is a simple and quick procedure that produces results within a few days.
Juvederm in Nose
The Juvederm in your nose can be eliminated by injecting hyaluronidase into the tissue where the filler was placed. You should see a difference within 2-3 days.
You might also like...
Filler in nose
Hyaluronidase can be used to dissolve the product. It usually is fairly easy and the product will dissolve in a few days.
Juvederm Bump on the Nose
Juvederm can be dissolved with an enzyme called Hyaluronidase. Your injector should be able to do this procedure or refer you to someone who can. In addition, the Juvederm will go away on its own within 6-9 months. From your "before" picture it is difficult to see what you were trying to correct. I would not repeat this procedure with any filler.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.